# SDR DL72E951205

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND LOWER FUSELAGE SKIN SUPPORT ANGLE AT FS 720 WITH CORROSION DAMAGE.  REPLACED ANGLE PER MM 53-11-10 PG 858 TO 859.
